# SDR USAA2012092000016

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,307 hours, 15,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 SURFACE CORROSION ON R2 DOOR SILL AFT AREA AT FR68, -Y1292.  REPAIRED R2 DOOR SILL AFT AREA AT FR68, -Y1292 IAW A320 SRM 53-41-14 FIG 201.
